# SDR AU981211

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1701022
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST OFFICER'S `B' WINDSHIELD EXTERNAL PANE SHATTERED.  SUBMITTED SUSPECTS CAUSED BY MOISTURE INGRESS INTO CONDUCTIVE LAYER CAUSING ARCING AND CRACKING.   PART TC:13,956.
